Previous |  Up |  Next


Title: A class of connected spaces with many ramifications (English)
Author: Hursch, J. L.
Author: Verbeek, A.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 201-202
Category: math
MSC: 54D05
idZBL: Zbl 0309.54020
idMR: MR0315678
Date available: 2009-02-12T08:55:44Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_43.pdf 183.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo